MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PRIMARY EXTENSION STEM Ø11MM / L 30 MM; KNEE PRIMARY EXTENSION STEM

MEDACTA INTERNATIONAL SA GMK-SPHERE PRIMARY EXTENSION STEM Ø11MM / L 30 MM; KNEE PRIMARY EXTENSION STEM
Catalog Number 02.07.F11030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 07 march 2019 by regulatory affairs department: lot 178687: (b)(4) items manufactured and released on 01-feb-2018.Expiration date: 2023-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by washing and packaging manager: through a documental review it is possible to confirm that screws and screw bags (peel pouch) have been collected correctly.The operators involved in the lot have been interviewed and no anomaly has been discovered considering procedure and method.In spite of that, the process flow has been improved: now, the operator that collect the screws is not the same of who packs the screw in the bag.The lot 178687 has been packed following the old procedure (il 07.35 rev.9) unfortunately, in this specific case we did not receive the external packaging, the screw bag seems was not present, and we cannot establish if it was damaged, also, no additional conclusion can be drawn.
 
Event or Problem Description
The fixation screw, its packaging as well, was missing in the primary extension stem packaging.A back-up implant, different lot, has been opened in order to complete the surgery.
 
Additional Manufacturer Narrative
On march 27, 2019 we received back the primary extension stem that needed to be opened to take the screw that was missing in the package of the involved primary extension stem.No visual inspection needed as the received device was not directly involved in the issue.

Brand Name
GMK-SPHERE PRIMARY EXTENSION STEM Ø11MM / L 30 MM
Common Device Name
KNEE PRIMARY EXTENSION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8403890
Report Number3005180920-2019-00128
Device Sequence Number269063
Product Code JWH
UDI-Device Identifier07630030822643
UDI-Public07630030822643
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Catalogue Number02.07.F11030
Device Lot Number178687
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;